# SDR DL72E951287

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT CRACKED AT NOSE RIBS WHERE ACT ROD END ATTACHES.  FOUND DURING E-2 LETTER CHECK TPAMM 3/27/95.  FOUND PREVIOUS DOUBLERS CRACKED.  REPLACED SLAT ASSEMBLY.
